# SDR F3LA202505230239

- Difficulty date: May 23, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N702FR
- Make and model: Airbus A321-211
- Aircraft serial: 06825
- Aircraft time: 31,093 hours, 13,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219221000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF L4 DOOR ENTRANCE FLOORBOARD FOUND CORROSION ON FLOOR BEAM AT FR 66-68.   REMOVED AND REPLACED FLOOR BEAM @FR 66-68 ON L4 DOOR ENTRY IAW A321 SRM 53-41-14-283-009, SRM 51-42-00, SRM 51-72-11-911-001. MX ACTION IS ACCEPTABLE.
